# SDR SWIA20231227021

- Difficulty date: October 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT UPPER CLOSING CAM IS CHAFFED   (C-CHECK RO 12/23/2023)   REMOVED AN REPLACED PAX DOOR AFT UPPER CAM FITTING WITH NEW REF. CRJ 700 AMM 53-21-23-400-808-A01. DRAWING: SH670-31810. REV. AE COMPLIED WITH SKYWEST M-337 FORM, COMPLIED WITH SKYWEST CARD NO. 51-900-1002-SKY(CL600-2C10)
